# SDR WX0A2025022132326

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N250NV
- Make and model: Airbus A320-214
- Aircraft serial: 7743
- Aircraft time: 18,653 hours, 9,299 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) (EMERGENCY DECLARED) FLIGHT CONTROL FLAPS LOCKED - WING TIP BRK ON / REMOVED FAULTED UNIT AND INSTALLED REPAIRED UNIT IN SAME UNIT. OPS CHECK GOOD AT THIS TIME. IAW AMM 27-51-18-400-001-A"
